Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 710214, 10 pages
http://dx.doi.org/10.1155/2013/710214
Research Article

Analysis of the Reynolds Equation for Lubrication in Case of Pressure-Dependent Viscosity

Department of Mathematics, University of Zagreb, Bijenička Cesta 30, 10000 Zagreb, Croatia

Received 30 November 2012; Revised 5 March 2013; Accepted 10 March 2013

Academic Editor: Jyh-Hong Chou

Copyright © 2013 Eduard Marušić-Paloka and Sanja Marušić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the Reynolds equation, describing the ow of a lubricant, in case of pressure-dependent viscosity. First we prove the existence and uniqueness of the solution. Then, we study the asymptotic behavior of the solution in case of periodic roughness via homogenization method. Some interesting nonlocal effects appear due to the nonlinearity.